| Model Number |
N/A |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Chemical Exposure (2570)
| Date of Event |
09/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by customer that patient presented for ambulatory fluorouracil pump disconnect.Patient receives folfiri + cetuximab.Patient had visible drug leaking (white powder) around upper lumen cap.Microclave luer lock connector.No visible drug on patient's clothing or skin.Patient accessed on (b)(6) 2023.Additional information received 26 sep 2023: it was reported there was no harm to the patient.Patient received medication but could have been exposed to the chemo agent in results of the notable white powder.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of applicable information, the following was concluded: the complaint of a crack in the y-site was confirmed as supplier related.The returned sample was found to exhibit the same features as a known issue.The returned product was a 19g x 1¿ powerloc safety infusion set.The y-site luer adaptor contained a longitudinal crack traversed from the orifice of the connector to the mold indicator.The crack in the y-site luer adaptor leaked when the sample was flushed.This event was likely related to a known supplier related issue.This complaint will be recorded for future trending and monitoring purposes.H3 other text: evaluation findings are in section h11.
Event or Problem Description
It was reported by customer that patient presented for ambulatory fluorouracil pump disconnect.Patient receives folfiri + cetuximab.Patient had visible drug leaking (white powder) around upper lumen cap.Microclave luer lock connector.No visible drug on patient's clothing or skin.Patient accessed on (b)(6) 2023.Additional information received on 26 sep 2023: it was reported there was no harm to the patient.Patient received medication but could have been exposed to the chemo agent in results of the notable white powder.